# SDR TC8A96005

- Difficulty date: March 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803MG
- Make and model: Doug DC-8-62
- Aircraft serial: 45910
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Nr 3 Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

SCDA/KMIA - FLT 06603 - LOSS OF HYDRAULIC QUANTITY, PRESSURE NORMAL.  FOUND NR 3 ENGINE HYDRAULIC PUMP CASE DRAIN LINE LEAKING.  REPLACED LINE, RUN-UP CHECKS NORMAL.  SERVICED HYDRAULICS.  (X)
